A quasi-anosov diffeomorphism that is not anosov(1)

Research output: Contribution to journalArticlepeer-review

45 Scopus citations

Abstract

In this note, we give an example of a diffeomorphism ƒ on a three dimensional manifold M such that ƒ has a property called quasi-Anosov but such that ƒ does not have a hyperbolic structure (is not Anosov). Mane has given a method of extending ƒ to a diffeomorphism g on a larger dimensional manifold V such that g has a hyperbolic structure on M as a subset of V. This gives a counterexample to a question of M. Hirsch.

Original languageEnglish (US)
Pages (from-to)267-278
Number of pages12
JournalTransactions of the American Mathematical Society
Volume223
DOIs
StatePublished - 1976

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A quasi-anosov diffeomorphism that is not anosov(1)'. Together they form a unique fingerprint.

Cite this